Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Periods, stinging on urination, discharge. Taking flucanzole, yeast infection. Causes?

I am currently on my period and it has been stinging slightly when I urinate. I had been having some slight discharge the week before. I took Flucanzole because I seemed to have a Yeast Infection , but just prior to my period, I still had some discharge. It did not have a foul odor or had a clumpy texture, but very thin & minimal amount.
Asked On : Sat, 28 Jul 2012
Answers:  0 Views:  49 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor